Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ECHELON; Stapler, surgical
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ETHICON ENDO-SURGERY, LLC ECHELON; Stapler, surgical
Model Number
ECH60L
Medical Device Problem Code
Difficult to Remove (1528)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During a lap-appy "[laparoscopic appendectomy]", stapled appy.Went to remove stapler from articulated position and patient could not.Hat to remove port and then stapler.
New Search
Submit an Adverse Event Report
Brand Name
ECHELON
Common Device Name
Stapler, surgical
Manufacturer
(Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key
50753660
Report Number
50753660
Device Sequence Number
18558990
Product Code
GAG
UDI-Device Identifier
10705036034988
UDI-Public
(01)10705036034988(17)280229(10)A97P9K
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
07/17/2026
Report Date
(Section F)
07/17/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
ECH60L
Device Catalogue Number
ECH60L
Device Lot Number
A97P9K
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/14/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
07/17/2026